# SDR AALA202201129686

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737*
- Aircraft serial: 29533
- Aircraft time: 59,401 hours, 24,717 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY DOOR EMERGENCY SLIDE MANUAL INFLATION COVER MISSING APPEARS TO BE TUCKED INTO SLIDE COVER. ADJUSTED AND SECURED AFT ENTRY DOOR MANUAL INFLATION COVER PER AMM 26-66-01.
